# SDR REXA2020113000786

- Difficulty date: October 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCUTRE, AFT INTERCOSTAL BETWEEN FS 379 AND FS 394 AT STGR 27R.  DAMAGED INTERCOSTAL BETWEEN FS 394 AND FS 409 STR 27R EXCEEDS ALLOWABLE LIMITS, IAW CRJ 900 SRM 53-21-23-101-003-A02.  LOCATED AND DRILLED NEW INTERCOSTAL AT STR 27R BETWEEN FS 394 AND FS 409, IAW CRJ 900 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE INTERCOSTAL AT STGR 27R BETWEEN FS 394 AND FS 409, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
